On certain classes of convex sets
Doklady Akademii Nauk, Tome 226 (1976) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_1_a2,
author = {V. G. Boltyanskii},
title = {On certain classes of convex sets},
journal = {Doklady Akademii Nauk},
pages = {19--22},
year = {1976},
volume = {226},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_1_a2/}
}
V. G. Boltyanskii. On certain classes of convex sets. Doklady Akademii Nauk, Tome 226 (1976) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/DAN_1976_226_1_a2/